Cross Reference Down

Hürlimann, W (2016). First digit counting compatibility II: twin prime powers. Journal of Progressive Research in Mathematics(JPRM) 9(1), pp. 1341-1349.

This work cites the following items of the Benford Online Bibliography:


Beebe, NHF (2015). A bibliography of publications about Benford's law, Heap's law and Zipf's law. Available online from: ftp://ftp.math.utah.edu/public_html/public_html/ pub/tex/bib/benfords-law.pdf (last accessed Feb 3, 2015). View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2004). Integer powers and Benford’s law. International Journal of Pure and Applied Mathematics 11(1), pp. 39-46. View Complete Reference No online information available Works that this work references Works that reference this work
Hürlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2016). First digit counting compatibility for Niven integer powers. Journal of Progressive Research in Mathematics 7(4). ISSN/ISBN:2395-0218. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ (ed.) (2015). Benford's Law: Theory and Applications. Princeton University Press: Princeton and Oxford. ISSN/ISBN:978-0-691-14761-1. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work